# SDR DALA2020100103232

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND CORROSION ON HYDRAULIC DOOR ACTUATOR AT R2 PASSENGER DOOR.  REPLACED DOOR.
